Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taking Autoserve, noromaxine and Ultrasol. Having diarrhea. Side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
i AM TAKING AUTOSERVE TABLET SINCE LAST TWO DAYS AS PRESCRIBED BY DOCTOR AT 8pm AND NOROMAXINE FOLLOWED BY uLTRASOL sr 600 IN NIGHT AT 10pm.aFTER GETTING SLEPT IN MID NIGHT I AM FACING DIERIA RELATED PROBLEM TILL GETTING STOMACH EMPTY .KINDLY ADVISE WHETHER IT IS EFFECT OF MEDICINE FOR PURPOSE IT HAS BEEN GIVEN OR SIDE EFFECT OF ANY MEDICINE.
Posted Wed, 2 Oct 2013 in Digestion and Bowels
 
 
Answered by Dr. Shanthi.E 1 hour later
Brief Answer:
Need more details

Detailed Answer:
Hi,

I read your query thoroughly.

It seems like you had CA rectum for which you were operated, and are in regular follow up.

I see that you are prescribed 3 drugs - AUTOSERVE TABLET, NOROMAXINE, and Ultrasol. After taking the medicines, you developed diarrhoea that was disturbing to you.

Of the three medicines, Normaxin does not cause diarhhoea. However, it causes constipation.

Can you write the actual contents of these 2 medicines AUTOSERVE and Ultrasol? I would like to know the drug contents of both these drugs to suggest specifically.

Awaiting your response.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Taking Autoserve, noromaxine and Ultrasol. Having diarrhea. Side effect? 41 minutes later
Dear Sir
Thank you for your reply.
kindly note that the Drug Containts :ursodeoxycholic acid BP 600mg excipients colour sunset yellow FCF.
Second Auto Serve Drug Contants : Atorvas tatin and fenofibrate Tablet ,Atorvas tatin cacium IP,Equivelent to Autorvatatin 10mg ,Fenofibrate IP 160 Mg,

kindly advise further ?
 
 
Answered by Dr. Shanthi.E 2 hours later
Brief Answer:
none of them cause diarrhea

Detailed Answer:
Hi,

Thanks for writing the details.

The other 2 druggs Ursodeoxycholic acid and Auto Serve drug, both do not cause diarrhea as a side effect. You can safely continue both the drugs.

You probably had a simple uncomplicated diarrhea. Please drink plenty of water with Electral Solution. You should be fine soon.

Take care!
Above answer was peer-reviewed by
 
Follow-up: Taking Autoserve, noromaxine and Ultrasol. Having diarrhea. Side effect? 1 hour later
Dear mdm

I had tested for Vitamin B12 lavel also which had come lower than min.limit .Is there posibility of diarea due to the difficiency of the Vitamin B12 or any sever problem is posible ?

Regards

 
 
Answered by Dr. Shanthi.E 3 minutes later
Brief Answer:
no, it is not possible

Detailed Answer:
Hi,

No, Vitamin B12 deficiency would not cause diarrhea. I do not think this is a serious problem either.

Please relax and follow my earlier suggestions. You will be fine soon.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor